# SDR FDEA201802270502

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 14,951 hours, 8,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5938111320151
- Condition: Cracked
- Location: Frames 79-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FRAMES 79 - 82 FLOOR WEB CRACKED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-21.
